# SDR ABXA20121213365

- Difficulty date: December 13, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 53,878 hours, 41,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T25235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FRAME FITTING HAS SEVERAL AREAS OF CORROSION ON THE FORWARD FACE ABOVE HOLE 1.  CLEANED AREAS OF CORROSION IAW B767-200 SRM 53-50-08.  REMOVED CORROSION WITHIN LIMITS .638 REMAINING FROM ORIGINAL THICKNESS OF .700 VERIFIED WITH NDT.  PRIMED AND PAINTED SIDE FITTING IAW AMM 51-21-10, ACFT WAS GROUNDED.
